# SDR 2004UALA01206

- Difficulty date: December 11, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 38,980 hours, 13,604 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 1640 & RBL 8 HAS CORROSION.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED "J" ANGLE REPAIR.
